# SDR ASOA20141206363

- Difficulty date: December 16, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 32,835 hours, 25,362 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, TWO LIGHTNING STRIKES LT SIDE BETWEEN FRAMES 21 - 22 JUST ABOVE STRINGER 7L.   MAINTENANCE COMPLETED REPAIR OF LIGHTNING STRIKES IAW EC5310-01823.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
